Journal of Applied Mathematics and Computing

, Volume 22, Issue 3, pp 225–240

Representation and approximation for generalized inverseAT,S(2): Revisited

Article

DOI: 10.1007/BF02832049

Cite this article as:
Zheng, B. & Wang, G. J. Appl. Math. Comput. (2006) 22: 225. doi:10.1007/BF02832049

Abstract

In this paper an alternative representation of the generalized inverseAT,S(2) of a matrixA is given out, which drops the restriction on the nonnegativity of the spectrum ofGA for parameter matrixG satisfyingR(G) =T andN(G) =S. Based on this new representation and two special Hermitian interpolation polynomials we present two iterative schemes for computing the generalized inverseAT,S(2). The corresponding error bounds are also estimated. Finally, an example is shown to illustrate our theory.

AMS Mathematics Subject Classifications

15A0915A5715F48

Key words and phrases

Generalized inversesAT,S(2)interpolation functioniterative methodsrepresentationerror estimation

Copyright information

© Korean Society for Computational & Applied Mathematics and Korean SIGCAM 2006

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsLanzhou UniversityLanzhouP. R. China
  2. 2.Department of MathmaticsShanghai Normal UniversityShanghaiP. R. China